×

zbMATH — the first resource for mathematics

Existence results for impulsive neutral stochastic functional integro-differential inclusions with nonlocal initial conditions. (English) Zbl 1189.60119
Summary: We prove the existence of mild solutions for a class of impulsive neutral stochastic functional integro-differential inclusions with nonlocal initial conditions and resolvent operators. Sufficient conditions for the existence are derived with the help of the fixed point theorem for multi-valued operators due to Dhage and the fractional power of operators. An example is provided to illustrate the theory.

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
34G20 Nonlinear differential equations in abstract spaces
45R05 Random integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chang, Y.K., Controllability of impulsive functional differential systems with infinite delay in Banach spaces, Chaos solitons fractals, 33, 1601-1609, (2007) · Zbl 1136.93006
[2] Chang, Y.K.; Anguraj, A.; Mallika Arjunan, M.M., Existence results for impulsive neutral functional differential equations with infinite delay, Nonlinear anal. hybrid syst., 2, 209-218, (2008) · Zbl 1170.35467
[3] Park, J.Y.; Balachandtran, K.; Annapoorani, N., Existence results for impulsive neutral functional integro-differential equations with infinite delay, Nonlinear anal., (2009) · Zbl 1196.34105
[4] Balasubramaniam, P., Existence of solution of functional stochastic differential inclusions, Tamkang J. math., 33, 35-43, (2002) · Zbl 1012.35085
[5] Balasubramaniam, P.; Vinayagam, D., Existence of solutions of nonlinear neutral stochastic differential inclusions in a Hilbert space, Stochastic anal. appl., 23, 137-151, (2005) · Zbl 1081.34083
[6] Nouyas, S.K., Existence results for impulsive partial neutral functional differential inclusions, Electron. J. differential equations, 30, 1-11, (2005)
[7] Pazy, A., Semigroups of linear operators and applications to partial differential equations, () · Zbl 0516.47023
[8] Benchohra, M.; Ntouyas, S., Existence and controllability results for multivalued semilinear differential equations with nonlocal conditions, Soochow J. math., 29, 157-170, (2003) · Zbl 1033.34068
[9] Ezzinbi, K.; Fu, X.; Hilal, K., Existence and regularity in the \(K\)-norm for some neutral partial differential equations with nonlocal conditions, Nonlinear anal., 67, 1613-1622, (2007) · Zbl 1119.35105
[10] Chang, Y.K.; Nieto, J.J., Existence of solutions for impulsive neutral integro-differential inclusions with nonlocal initial conditions via fractional operators, Numer. funct. anal. optim., 30, 227-244, (2009) · Zbl 1176.34096
[11] Byszewski, L., Theorems about the existence and uniqueness of a solution of a semilinear evolution nonlocal Cauchy problem, J. math. anal. appl., 162, 496-505, (1991) · Zbl 0748.34040
[12] Byszewski, L.; Lakshmikantham, V., Theorem about existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. anal., 40, 11-19, (1990) · Zbl 0694.34001
[13] Deng, K., Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, J. math. anal. appl., 179, 630-637, (1993) · Zbl 0798.35076
[14] Grimmer, R.; Pritchard, A.J., Analytic resolvent operators for integral equations in a Banach space, J. differential equations, 50, 234-259, (1983) · Zbl 0519.45011
[15] Hino, Y.; Murakami, S.; Naito, T., Functional-differential equations with infinite delay, () · Zbl 0732.34051
[16] L. Hu, Y. Ren, Existence results for impulsive neutral stochastic functional integro-differential equations with infinite delays, Acta Appl. Math. (2009), doi:10.1007/s10440-009-9546-x · Zbl 1202.60098
[17] Dhage, B.C., Multi-valued mappings and fixed points II, Tamkang J. math., 37, 27-46, (2006) · Zbl 1108.47046
[18] Fu, X.; Cao, Y., Existence for neutral impulsive differential inclusions with nonlocal conditions, Nonlinear anal., 68, 3707-3718, (2008) · Zbl 1156.34063
[19] Da Prato, G.; Zabczyk, J., Stochastic equations in infinite dimensions, (1992), Cambridge University Press Cambridge · Zbl 0761.60052
[20] Deimling, K., Multivalued differential equations, (1992), de Gruyter New York · Zbl 0760.34002
[21] Lasota, A.; Opial, Z., Application of the Kakutani-Ky-Fan theorem in the theory of ordinary differential equations or noncompact acyclic-valued map, Bull. acad. polon. sci. ser. sci. math. astronom. phys., 13, 781-786, (1965) · Zbl 0151.10703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.